Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
georgiec87

Post-pill acne

I went on the dianne pill at age 15 to help with my mild acne. I was on this same pill for 15 years and had perfect skin the whole time. I decided to stop the pill to give my body a break at age 30. For the first 3 months I didn't have a period and my skin stayed clear but in the 4th month my periods started again and my skin started to break out. I have been trying to persist as I have heard that my skin will get better but so far it has only gotten worse. It has been 7 months and my acne has spread from just my chin to now my forehead, cheeks and back. I'm thinking about going back on the pill but feel that all this time would have been wasted. I just wish I could tell if my skin is going to get better or not! Its really starting to affect my confidence and get me down. Anyone who has had similar experiences, I would love your advice. 

Edited by georgiec87

Share this post


Link to post
Share on other sites

hi, 

I got acne from the contraceptive implant even 5 months after its removal there wasn't any change. I read that the synthetic hormones in birth control can eliminate your bodies natural hormones which is why you can get acne from coming off them, it can take a year to 6 months  for your hormones to get back to normal. I would keep waiting it out because your have waited this long and going back on the pill will just delay the time when you eventually have to let your bodies rebalance its hormones again (even though i know it sucks)  

I have been trying dim and vitex for the last 2 months and my skin has been the best its been in ages (still slowly improving), I recommend them for helping your body rebalance its own hormones. 

hope this helps x 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×